MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICMO 13.2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Claim (b)(4).
 
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation not associated with low vault.At a later date, the lens was exchanged for a longer length lens of the same model and power.Cause of the event is unknown.The problem was resolved.
 
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.Claim (b)(4).
 
Additional Manufacturer Narrative
H4 - 4.Device manufacture date: 20-nov-2024 corrected 05-oct-2023.Claim (b)(4).
 
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned dry in a microcentrifuge tube.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens to be within specifications.Claim #(b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
800 royal oaks dr.
suite: 210
monrovia, CA 91016
8002927902
MDR Report Key21080094
Report Number2023826-2025-00055
Device Sequence Number15534407
Product Code QCB
UDI-Device Identifier00840311328918
UDI-Public(01)00840311328918(11)231005(17)260930
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/30/2026
Device Model NumberVTICMO 13.2
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer03/21/2025
05/30/2025
01/09/2026
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date03/21/2025
05/30/2025
01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL-SFC-45, LOT# UNK.; FOAM TIP PLUNGER MODEL-FTP, LOT# UNK.; INJECTOR MODEL-MSI-PF, LOT# UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale